Advances in Theoretical and Mathematical Physics

Elliptic genera of Landau–Ginzburg models over nontrivial spaces

Matt Ando and Eric Sharpe

Full-text: Open access

Abstract

In this paper, we discuss elliptic genera of (2,2) and (0,2) supersymmetric Landau–Ginzburg models over nontrivial spaces, i.e., nonlinear sigma models on nontrivial noncompact manifolds with superpotential, generalizing old computations in Landau–Ginzburg models over (orbifolds of) vector spaces. For Landau–Ginzburg models in the same universality class as nonlinear sigma models, we explicitly check that the elliptic genera of the Landau–Ginzburg models match that of the nonlinear sigma models, via a Thom class computation of a form analogous to that appearing in recent studies of other properties of Landau–Ginzburg models on nontrivial spaces.

Article information

Source
Adv. Theor. Math. Phys., Volume 16, Number 4 (2012), 1087-1144.

Dates
First available in Project Euclid: 20 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1408559161

Mathematical Reviews number (MathSciNet)
MR3053968

Zentralblatt MATH identifier
1283.35132

Citation

Ando, Matt; Sharpe, Eric. Elliptic genera of Landau–Ginzburg models over nontrivial spaces. Adv. Theor. Math. Phys. 16 (2012), no. 4, 1087--1144. https://projecteuclid.org/euclid.atmp/1408559161


Export citation